# SDR USAA2012102600006

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,668 hours, 9,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN ON SEAT ROW 8 RIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT ROW 8 PER AMM 33-51-19.  OPS CHECKED GOOD.
